# SDR CALA2025082007960

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 73,699 hours, 25,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tape
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED TAPE ON GIRT WORN. EMERGENCY ESCAPE SLIDE INSPECTION {B737-25-3-1066} - REMOVED AND REPLACED L1 EMERGENCY ESCAPE SLIDE AFT END OF GIRT BAR RED COLORED NYLON TAPE PER AMM 25-66-01.
